2019
Том 71
№ 1

All Issues

Khmelnitskii N. A.

Articles: 3
Article (Russian)

Cockcroft–Swan Theorem for Projective Crossed Chain Complexes

Khmelnitskii N. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 12. - pp. 1694-1704

The Cockcroft–Swan theorem is proved for $n$-dimensional projective crossed chain complexes $(Pi,G, ∂_i)$, where $G = A * F$ is a free product of a fixed group $A$ by a free finitely generated group $F$.

Article (Russian)

On the chain equivalence of projective chain complexes

Khmelnitskii N. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 6. - pp. 826-835

We obtain a necessary and sufficient condition for $n$-dimensional chain complexes composed of finitely generated projective modules to be stabilized by free modules to the chain equivalence.

Article (Russian)

Locally Nilpotent Groups with Weak Conditions of π-Layer Minimality and π-Layer Maximality

Chernikov N. S., Khmelnitskii N. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 7. - pp. 991-997

We investigate locally nilpotent groups with weak conditions of π-layer minimality and π-layer maximality.